# SDR ASAA2018102926651

- Difficulty date: October 26, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 38,003 hours, 11,251 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT ON MCP IAS/MACH NUMBERS WILL NOT REGISTER OR ROTATE WHEN FO SIDE FLIGHT DIRECTOR IS THE MASTER. GROUNDED - YES. PERFORMED DFCS OPS TEST PER AMM 22-11-00 TEST GROUP 12, NO FAULTS NOTED AT THIS TIME.
